# SDR COMA9960235

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,428 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDT - FLT 5396 - FLAPS FAILED AT 20 DEGREES.   REPLACED THE FECU.  PART TC:  1,518.  (X)
